# SDR 20000331SH011

- Difficulty date: March 10, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N252BA
- Make and model: Mooney M20K
- Aircraft serial: 251122
- Engine: Cont TSIO360MB
- System (JASC): 7414 · Magneto/Distributor
- Part: Plate
- Condition: Mismanufactured
- Location: Magneto Mount
- Component: Magneto, Slick
- Component part number: 6324
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN LT AND RT MAGNETOS WERE BEING INSTALLED ON ENGINE AFTER INTERNAL INSPECTION OF MAGS, NOTED MAGNETO HOLD-DOWN PLATES FROM ENGINE STUD TO MAGNETO MOUNTING FLANGE ONLY ENGAGED FLANGE BY APROXIMATELY .0625 INCH IF MOUNTED EVEN, OR ONLY ONE CORNER OF PLATE IS COCKED TO ONE SIDE.  SUBMITTER STATED MOUNTING PLATES ARE TYPE NORMALLY SENT WITH NEW MAGNETOS.  ORDERED 4 EACH TCM PN 630535 MOUNT PLATES AND INSTALLED, FIT GOOD.  (X)
